Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
LCar

Tretinoin making acne worse? PLEASE HELP

Recommended Posts

I'm 16 and was put on .025% tretinoin 10 weeks ago. Before, only had mild acne on my forehead and chin as well as some hyperpigmentation on my cheeks. Now, even though my forehead and chin have actually cleared, I'm experiencing pretty bad breakouts on my cheeks where I NEVER got acne. They're hard pimples under the surface which won't go away, even though they don't really hurt. I know that the purging stage of tretinoin is only supposed to last a few weeks, so I'm very concerned and afraid that my skin will be ruined. I have another dermatologist scheduled for 3 weeks from now, but I was hoping someone had advice for me until then based on their own experiences.
Note: I'm also using a benzoyl peroxide perscription in the mornings (I used it before on its own and it really helped my acne)

Share this post


Link to post
Share on other sites

My initial breakout on tretinoin lasted like 3 months. With that said, if you don't have oily skin, tretinoin will work for you. It didn't for me cause I was still oily, so now I'm on accutane.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×